# SDR YENA2025112501121

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 07230
- Aircraft time: 33,601 hours, 10,694 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#85, BUF-MCO. AT 7000 FT WE ENCOUNTERED A VERY STRONG OIL SMELL. WE SHUT PACK 1 OFF AND SHUT BLEED OFF. AFTER LANDING WE TURNED WE TURNED PACK 1 ON GND THE OIL SMELL WAS STILL THERE FA SMELLED IN FRONT GALLEY; C/W INFO NOTICE 2017-T015 SECTION A. ISOLATED FAULT TO TYPE 10 AMBIENT AIR PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SVC.
